advertisement
Question
Posted by: carina | 2005/01/11

miscarriage

Hi there, I have been on oral contraceptives for about 5 years. I have had almost no menstrual pain since using them. With my latest period, I have had such pain that it was almost unbearable. Is it possible that I could have fallen pregnant throughout the pill and that the pill brought forth a miscarriage, with my period?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

That is unlikely. It may be that you have an ovarian cyst causing the pain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Thabs | 2005/01/11

I have had the same problem, chances are your hormones are inbalanced, if you didn't skip any of the pills. it's not a major thing. your natural and pill cycle are in contrast and that's why you have the pain. have it checked though

Reply to Thabs
Posted by: Shirls | 2005/01/11

It may be taht you have an imbalance in hormones. I have found that that causes me great distress during my periods. Have it checked by a doctor.

Reply to Shirls

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement